Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
200 Doctors are Online

Headache, abdominal pain, vomiting and diarrhea. Reason?

2 days ago I started to feel sick with really bad headache and trumbling and vomiting. But no fever. Yesterday I was feeling better and started eating normally, but when I woke up this morning I had very strong diarrhea. Now it stopped (I took two pills to stop it) but the trumbling and the feeling very cold started again tonight, together with the abdominal pain and headache. Still no fever. I have had just a yogurt this morning and boiled rice for lunch. i am not feeling hungry.
can you please help? what shall i do?
Asked On : Mon, 22 Apr 2013
Answers:  1 Views:  45
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
From your history it seems that you are having Gastro-enteritis.
Take antispasmodic medicine like Dicyclomine and Ofloxacilin, tinidazole combination medicines for 3 days.
Take plenty of water.
Take light diet like curd, rice, buttermilk.
Ok and take care.
Answered: Wed, 26 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor